MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,MONO,CASS,25 TEST

Medline Industries, LP MEDLINE; TEST,MONO,CASS,25 TEST
Catalog Number MPH50025M
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the positive control is not working.
 
Additional Manufacturer Narrative
A complaint was received, and the customer reported receiving a medline mono test cassette that "positive control not working"; there was no reported death or serious injury associated with this event.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends for the last three trend reports, and per vendor, through internal investigation no abnormalities were found.The complaint was not confirmed.No further action was taken because without the sample or picture, it is difficult to truly identify the root cause of the issue, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,MONO,CASS,25 TEST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50871083
Report Number1417592-2026-49146
Device Sequence Number10674064
Product Code KTN
UDI-Device Identifier10888277191891
UDI-Public10888277191891
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K961024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH50025M
Device Lot Number224A11A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown